What exactly is a "black box" warning? Simply put, it's the strongest warning that the U.S. Food and Drug Administration (FDA) can require on a drug's packaging. The FDA requires the black box warning when studies suggest a drug can cause a serious or life-threatening side effect. The text of the warning is set apart from other information in a black box, so that doctors, pharmacists, and patients can easily see it. What did the FDA advisory panel recommend? The FDA itself hasn't made a decision about acetaminophen, but an FDA advisory panel has made 10 recommendations concerning the drug. Among those recommendations, the panel voted to remove acetaminophen-containing painkillers such as Vicodin, Tylenol 3, and Percocet from the nation's formularies. It also voted in favor of removing all acetaminophen-containing prescription drugs from the market. But the panel voted to keep over-the-counter (OTC) pills that combine acetaminophen and other ingredients, su...
Generic Name: IBUPROFEN CHEWABLE - ORAL Pronounced: (EYE-bue-PROE-fen) Ibuprofen IB Oral Interactions
Drug interactions may change how your medications work or
increase your risk for serious side effects. This document does not contain all
possible drug interactions. Keep a list of all the products you use (including
prescription/nonprescription drugs and herbal products) and share it with your
doctor and pharmacist. Do not start, stop, or change the dosage of any
medicines without your doctor's approval.
Some products that may interact with this drug
high blood pressure drugs (including ACE inhibitors such as
captopril, lisinopril and angiotensin II receptor blockers such as losartan,
This medication may increase the risk of bleeding when
taken with other drugs that also may cause bleeding. Some affected drugs
include anti-platelet drugs such as clopidogrel, "blood thinners" such as
Definition Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also: Pain medicine This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Advil overdose; Nuprin overdose; PediaProfen overdose; Rufen overdose; Motrin overdose Poisonous Ingredient Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) that is sold over-the-counter and by prescription. Where Found Advil Medipren Midol Motrin Nuprin Pamprin IB PediaProfen Rufen Note: This list may not be all-inclusive.
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.